Suivre
S. R. Gal
S. R. Gal
Adresse e-mail validée de math.uni.wroc.pl - Page d'accueil
Titre
Citée par
Citée par
Année
Real root conjecture fails for five-and higher-dimensional spheres
Ś Gal
Discrete & Computational Geometry 34 (2), 269-284, 2005
1722005
Euler characteristic of the configuration space of a complex
Ś Gal
Colloq. Math 89 (1), 61-67, 2001
272001
New at-menable HNN-extensions
Ś Gal, T Januszkiewicz
Journal of Lie Theory 13 (2), 383-385, 2003
252003
On normal subgroups of Coxeter groups generated by standard parabolic subgroups
Ś Gal
Geometriae Dedicata 115 (1), 65-78, 2005
242005
The cancellation norm and the geometry of bi-invariant word metrics
M Brandenbursky, ŚR Gal, J Kędra, M Marcinkowski
Glasgow Mathematical Journal 58 (1), 153-176, 2016
232016
Asymptotic dimension and uniform embeddings
Ś Gal
Groups Geom. Dyn. 2 (1), 63–84, 2008
182008
Uniform simplicity of groups with proximal action
Ś Gal, J Gismatullin
Transactions of the American Mathematical Society, Series B 4 (5), 110-130, 2017
162017
Indefinite Einstein metrics on simple Lie groups
A Derdzinski, ŚR Gal
Indiana University Mathematics Journal, 165-212, 2014
152014
On bi-invariant word metrics
Ś Gal, J Kędra
J. Topol. Anal. 3 (2), 161–175, 2011
152011
Positive definite functions on Coxeter groups with applications to operator spaces and noncommutative probability
M Bozejko, SR Gal, W Młotkowski
Commun. Math. Phys 361, 583-604, 2018
82018
Finite index subgroups in Chevalley groups are bounded: an addendum to" On bi-invariant word metrics"
ŚR Gal, J Kędra, AA Trost
arXiv preprint arXiv:1808.06376, 2018
72018
Positive definite functions on Coxeter groups with applications to operator spaces and noncommutative probability
M Bożejko, ŚR Gal, W Młotkowski
Communications in Mathematical Physics 361, 583-604, 2018
62018
On the algebraic independence of Hamiltonian characteristic classes
Ś Gal, J Kędra, A Tralle
J. Symp. Geom. 9 (1), 1–10, 2011
62011
Symplectic Configurations
Ś Gal, J Kędra
Int. Math. Res. Notices, 2006
62006
Even- vs. odd-dimensional Charney-Davis conjecture
Ś Gal, T Januszkiewicz
Discrete Comput. Geom. 44 (4), 802–804, 2010
52010
A two-cocycle on the group of symplectic diffeomorphisms
Ś Gal, J Kędra
Mathematische Zeitschrift, 1-14, 2010
42010
On distortion in groups of homeomorphisms
Ś Gal, J Kędra
J. Mod. Dyn. 5 (3), 609–622, 2011
32011
A cocycle on the group of symplectic diffeomorphisms
Ś Gal, J Kędra
Adv. Geom. 11 (1), 73–88, 2011
32011
aT-menability of groups acting on trees
Ś Gal
Bulletin of the Australian Mathematical Society 69 (2), 297-304, 2004
32004
On the poles of growth series of Coxeter groups
S Gal
3
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20